MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4319
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: brand name: avista mri.Upn: m365sc2408740.Model: sc-2408-74.Serial: (b)(6).Batch: 7075821.Udi: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced pain at the clik anchor site of the spinal cord stimulator (scs) system while the stimulation is in use.Adjustments to the stimulation were performed, however did not alleviate the pain while the system was in use.The patient underwent a revision procedure to address the pain in which the physician opened the incision site and made the original loop around the anchor straight and the when the stimulation was turned on the patient experienced pain again.The clik anchor was repositioned 15cm away from the original location, the stimulation was turned on again, and the pain returned.The physician then repositioned the lead 10cm and then 5cm backwards from the epidural space, stimulation was turned on again, and the pain returned.The physician assessed that the stimulation irritates the epidural fat and nothing could be done to resolve the pain, he therefore decided to explant the entire system.
 
Event or Problem Description
It was reported that the patient experienced pain at the clik anchor site of the spinal cord stimulator (scs) system while the stimulation is in use.Adjustments to the stimulation were performed, however did not alleviate the pain while the system was in use.The patient underwent a revision procedure to address the pain in which the physician opened the incision site and made the original loop around the anchor straight, when the stimulation was turned on the patient experienced pain again.The clik anchor was repositioned 15cm away from the original location, the stimulation was turned on again, and the pain returned.The physician then repositioned the lead 10cm and then 5cm backwards from the epidural space, stimulation was turned on again, and the pain returned.The physician assessed that the stimulation irritates the epidural fat and nothing could be done to resolve the pain, he therefore decided to explant the entire system.It was additionally reported that the patient is fully recovered post operatively.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: brand name: avista mri, upn: m365sc2408740, model: sc-2408-74, serial: (b)(6), batch: 7075821, udi: (b)(4).The device was returned, analyzed, passed all tests performed, and exhibited normal device characteristics.A labeling review was performed on the devices' instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.Based on all available information, engineers are able to confirm the root cause of the event.The device was returned and analyzed, as such physical analysis was conducted, record review revealed no additional information related to the complaint.Therefore, this investigation is able to determine a probable root cause for the complaint and the conclusion is known inherent risk of device.
 
Event or Problem Description

Brand Name
CLIK? X MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21836341
Report Number3006630150-2025-02460
Device Sequence Number8102024
Product Code LGW
UDI-Device Identifier08714729905325
UDI-Public(01)08714729905325(17)250227(10)31084963
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/27/2025
Device Model NumberSC-4319
Device Catalogue NumberSC-4319
Device Lot Number31084963
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer04/23/2025
07/30/2025
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date05/16/2025
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown